# SDR 1488123005

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N490QS
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- Aircraft time: 2,759 hours, 1,341 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Insulation
- Condition: Melted
- Location: Cargo Bay
- Part time: 2,759 hours, 1,341 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DESCENDING THRU 20,000FT AFT BAG SMOKE LIGHT CAME ON FOLLOWED BY AMBER FLOOR OVERHEAT.  F/A REPORTED SMELL OF SMOKE AND HEAT.
